Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Suzukin

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for your response! The medicine I am taking (Acnatac) actually makes my skin more dry but I have a recommended product that I watch my face with to keep me moisturized. I'll remember the sunscreen and I'll look more into the chemical exfoliant that fits me
  2. Hello, so I was prescribed something called Acnatac (Clindamycin +tretionoin) 10mg/g + 0.25mg/g. I've been taking it for about 2 months and I see really great results (I used to have severe cystic acne and I still got some "bumps" under my skin). I still get ocassional pimples etc but my main worry right now is the really annoying scars left behind on my skin, I'm pretty sure it's hyperpigmentation (dark spots) and it's covering about 95% of my chin, 50% of my right cheek, 30% of my left ch
  3. superfluous Thanks for your answers, I looked online and the gel prescribed was actually something called Acnatac. It is a gel that contains both Tretinoin and Clindamycin (not sure if those are the correct words in English, I'm from Sweden). Since I am halfway through my Tetralysal treatment and is experiencing zero side effects, do you think I could start taking Acnatac together with Tetralysal? My doctor told me I should not because it would be superfluous (not sure if tha
  4. Disclaimer: This is probaly just a boring long post but I just wanted to share my story. Sorry for any English mistakes. Also, if this post is in the wrong forum/place then I am sorry, please move it to the correct one if possible. Hello, I rarely post here but I've been lurking for a while when searching for questions about my acne, I just want to share my own story of how my acne went from okay to the worst point of my life (today). I'm a currently a 16 year old boy and I know that is st
×